MathSciNet Relay Station
MathSciNet bibliographic data
MR2219250 (2007b:46101) 46L07 (46B28 46L51 46L52)
Xu, Quanhua Operator-space Grothendieck inequalities for noncommutative $L\sb p$-spaces. Duke Math. J. 131 (2006), no. 3, 525–574.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement